Sie sind auf Seite 1von 2

NTU Toastmasters Club

District 80, Division D, Area D4, Club No. 918649


Where Leaders Are Made
Email: ntu.toastmastersclub@gmail.com
Facebook Page: https://www.facebook.com/NTUtoastmasters/
Website: http://ntutoastmastersclub.weebly.com
45th Chapter Meeting
Date: 17 January 2018
Time: 7:00 pm to 9:30 pm
Venue: NTU The Hive, LHS-B2-06, TR+29

EXECUTIVE COMMITTEE
TIME PROGRAMME DURATION APPOINTMENT HOLDERS
2017 - 2018
7:00 PM Registration 15 min All
President
Ernest Lim, ACB, ALB 7:15 PM Sergeant at Arms Calls Meeting to Order 5 min Amos Lim
Tel: 9099 8921 7:20 PM Toastmasters of the Evening’s Opening Session 3 min Tan Wei Xiang

VP Education 7:23 PM Vice-President Public Relation’s Opening Address 2 min Lerroy Ashwin, CC, CL
Nicholas Tay 7:25 PM Prepared Speeches
Tel: 9889 5550
Level 1: Evaluation and Feedback Part 1 – Japan and I 5-7 min Ummi Hani
VP Membership
Alayne Loo, CL Level 1: Evaluation and Feedback Part 1 – A Boring Speech 5-7 min Genison Bertholino
Tel: 8621 0243
Level 1: Evaluation and Feedback Part 2 – The Four 5-7 min Siddarth Dangi
VP Public Relations Level 1: Research and Presenting – The Happiest Place on Earth 5-7 min Tan Wei Xiang
Lerroy Ashwin, CC, CL
Tel: 8186 6851 From the Competent Communicator Manual
Project 4: How to Say It – 5-7 min Amos Lim

Secretary 8:05 PM Timer’s Report and Voting 3 min Cheah Wen Xuan
Vishal Shah
8:10 PM Group Photo and Refreshments 20 min All
Tel: 8455 8602
8:30 PM Evaluation on Prepared Speeches
Treasurer
Level 1: Evaluation and Feedback Part 1 – Japan and I 2-3 min Raymond Zhang
Jazz Chua
Tel: 9234 6738 Level 1: Evaluation and Feedback Part 1 – A Boring Speech 2-3 min Lerroy Ashwin, CC, CL

Sergeant-At-Arms Level 1: Evaluation and Feedback Part 2 – The Four 2-3 min Zhang Bo
R Darshni
Tel: 8328 8450 Level 1: Research and Presenting – The Happiest Place on Earth 2-3 min Amelia Nadia, CC, CL
From the Competent Communicator Manual
Immediate Past President Project 4: How to Say It – 2-3 min R Darshni
Titus Yeh
8:45 PM Timer’s Report and Voting 3 min Cheah Wen Xuan
Tel: 9757 8127
8:50 PM Table Topics 20 min Du Cuiqianhe
Club Mentor
Wekie Tay, DTM 9:10 PM Timer’s Report and Voting 3 min Cheah Wen Xuan
Tel: 9696 5900
wekie@hotmail.com 9:15 PM Ah-Counters Report 5 min Michael Kerenza

9:20 PM Awards Presentation and President’s Closing Address 10 min Ernest Lim, ACB, ALB
Title Legend
CC: Competent
9:30 PM End of Meeting All
Communicator
CL: Competent Leader Announcement(s):
AC: Advanced Communicator 46rd Chapter Meeting
AL: Advanced Leader Date: 24th January 2018
B: Bronze, S: Silver, G: Gold Time: 7:00 pm to 9:30 pm
DTM: Distinguished Venue: NTU The Hive, LHS-B2-06/07, TR+29/+30
Toastmaster Sign up for the chapter meeting here: http://tinyurl.com/ntutmc-signuphere

Pathways Legend
DL: Dynamic Leadership Club’s International Speech and Table Topics Contest
EC: Effective Coaching Qualifying Round: 21st February 2018
Final Round: 28th February 2018
IP: Innovative Planning
LD: Leadership Development Prepared Speech Contest Requirement: Complete Pathways Level 2
MS: Motivational Strategies Sign up for the contest here: https://tinyurl.com/clubcontest2018
PI: Persuasive Influence
PM: Presentation Mastery Club T-Shirt Design
SR: Strategic Relationships Submit your T-shirt design and the winning design will be used as the club T-shirt!
TC: Team Collaboration Email your design(s) to ntu.toastmastersclub@gmail.com by 31th January 2018!
VC: Visionary Communication
Suggestion for Special Theme Chapter Meeting
What special theme chapter meeting would you like to see our chapter meetings? We like to hear your ideas!
Make your suggestions at: https://tinyurl.com/ntutmc-specials
Date of Special Themed Meeting: 14th February 2018 (Tentative)
Pathways Projects Purpose
Level 1: Evaluation and Feedback Level 1: Research and Presenting

The purpose of this project is for the member to present a speech on any The purpose of this project is to learn or review basic research methods and
topic, receive feedback, and apply the feedback to the second speech. present a well-organized, well-researched speech on any topic.

Time: 5-7 minutes Time: 5-7 minutes

Competent Communicator Project Objectives


Project 4: How To Say It

1. Select the right words and sentence structure to communicate your ideas clearly, accurately and vividly.
2. Use rhetorical devices to enhance and emphasize ideas.
3. Eliminate jargon and unnecessary words. And use correct grammar.

Time: 5 to 7 minutes

Schedule for Academic Year 2017/2018


Date Event
17th January 2018 Chapter Meeting
24th January 2018 Chapter Meeting
7th February 2018 Workshop: Speech Craft
13th February 2018 Closing of International Speech and Table Topic Contests Sign-Up
14th February 2018 Chapter Meeting
21st February 2018 International Speech and Table Topic Contests Qualifying Round
26th February 2018 Workshop: Secrets Of Interpersonal Communication
28th February 2018 International Speech and Table Topic Contests
7th March 2018 Chapter Meeting
14th March 2018 Chapter Meeting
21st March 2018 Chapter Meeting (Nomination for Executive Committee Closes)
28th March 2018 Annual Generation Meeting and Club Election
4th April 2018 Chapter Meeting (Finale)
23th May 2018 Chapter Meeting
6th June 2018 Chapter Meeting
20th June 2018 Chapter Meeting
4th July 2018 Chapter Meeting
18th July 2018 Chapter Meeting